Vol. 13, No. 4, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 3, 361–540
Issue 2, 181–360
Issue 1, 1–179

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
This article is available for purchase or by subscription. See below.
Stability and asymptotic analysis of the Föllmer–Schweizer decomposition on a finite probability space

Sarah Boese, Tracy Cui, Samuel Johnston, Gianmarco Molino and Oleksii Mostovyi

Vol. 13 (2020), No. 4, 607–623

First, we consider the problem of hedging in complete binomial models. Using the discrete-time Föllmer–Schweizer decomposition, we demonstrate the equivalence of the backward induction and sequential regression approaches. Second, in incomplete trinomial models, we examine the extension of the sequential regression approach for approximation of contingent claims. Then, on a finite probability space, we investigate stability of the discrete-time Föllmer–Schweizer decomposition with respect to perturbations of the stock price dynamics and, finally, perform its asymptotic analysis under simultaneous perturbations of the drift and volatility of the underlying discounted stock price process, where we prove stability and obtain explicit formulas for the leading-order correction terms.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

Föllmer–Schweizer decomposition, simultaneous perturbations of the drift and volatility, asymptotic analysis, stability
Mathematical Subject Classification 2010
Primary: 60G07, 93E20, 91G10, 91G20, 90C31
Secondary: 60H30, 93E24
Received: 11 January 2020
Accepted: 23 May 2020
Published: 20 November 2020

Communicated by Jonathon Peterson
Sarah Boese
Vassar College
Poughkeepsie, NY
United States
Tracy Cui
Carnegie Mellon University
Pittsburgh, PA
United States
Samuel Johnston
Willamette University
Salelm, OR
United States
Gianmarco Molino
Department of Mathematics
University of Connecticut
Storrs, CT
United States
Oleksii Mostovyi
Department of Mathematics
University of Connecticut
Storrs, CT
United States